# SDR ASAA9810031

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, WEAR WAS FOUND AT THE HORIZONTAL STABILIZER TRAILING EDGE RIBS AT STATION 66.54, 94.07, AND 121.9.  REPAIRED PER EA 5510-01066 AND BOEING TELEX'S ASA-SEA-91-0202RR AND ASA-SEA-97-004RR.  (M)
